Discussions By Condition: Allergies

Feel like I'm always crashing

Posted In: Allergies 2 Replies
  • Posted By: Anonymous
  • July 24, 2010
  • 05:01 PM

I'm 24, male, white but with some meditarian blood i think because my skin is fairly dark.
For the last 5 years I've felt as though I'm crashing all the time. I eat well and excersize but I get really bad dark bags, headaches, am always tired, have always had swollen thyroids in my neck, have suffered from slight depression, stress and insomnia. I have hay fever and am alergic to cats and dogs and often feel itchy. I feel like my muscles ache and I get pins and needles really easily. I try to wake up at the same time each day around 7 30 but if I sleep in till 10 or something I feel dreadful. Every morning when I wake up to go to work I struggle to get out of bed because I am so tired no matter when I went to bed. I had a blood test at the doctors but they say everything is normal. I'm not a hypocondriacht and I KNOW something is wrong but Idont know what it is or how to fix it and I feel more and more hopeless every day. I just think if I knew what it was I could do something about it!! I've read round the internet for a long time but nothing is helping. Does anyone have any ideas??

Reply Flag this Discussion

2 Replies:

  • Possible mild chronic fatigue immunity dysfunction syndrome http://wwcoco.com/cfids/bernesx.html
    taniaaust1 2,267 Replies
    • September 3, 2010
    • 02:26 PM
    • 0
    Flag this Response
  • Have ALL your hormone levels taken including cortisol, etc.
    Anonymous 1 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?